# SDR HALA2010011400023

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,939 hours, 5,736 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 10891
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND OVERNIGHT CHECK AFT VENT FAN AFT CARGO CENTER NR 1 INOP.  REMOVED AND REPLACED VENTILATION FAN NR 1 WITH A SERVICEABLE UNIT IAW AMM 21-26-01.  OPS CK GOOD.
